×

Étude des populations d’effectif limite homogames, phenotypiques et panmictiques. (French) Zbl 0172.45205

PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] M. Gillois , La relation de dépendance en génétique . Ann. Inst. Henri Poincaré , sect. B : Calcul des Probabilités et Statistique , Vol. II , n^\circ 3 , 1966 , p. 261 - 278 . Numdam | Zbl 0134.37907 · Zbl 0134.37907
[2] M. Gillois , Logica, matematica de la herencia . Un vol., Buenos Aires (sous presse), 1967 .
[3] M. Gillois , L’homogamie dans une population d’effectif limité , Ann. Inst. Henri Poincaré , sect. B : Vol. II , n^\circ 4 , 1966 , p. 299 - 347 . Numdam
[4] M. Gillois , La relation d’identité en génétique . Thèse Fac. Sciences , Paris , 1964 , 294 pages.
[5] Ph. L’Héritier , Traité de génétique . La génétique des populations , t. 2 , 1954 , p. 345 - 518 . Presses Universitaires de France , Paris .
[6] G. Malécot , Probabilités et hérédité . Cahier n^\circ 47, I. N. E. D., Presses Universitaires de France , 1966 . MR 265007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.